MAUDE Adverse Event Report: STRYKER-COMMUNICATIONS VISUM BLADE LIGHT HEAD ASSEMBLY 5 POLE; LIGHT, SURGICAL, CEILING MOUNTED

STRYKER-COMMUNICATIONS VISUM BLADE LIGHT HEAD ASSEMBLY 5 POLE; LIGHT, SURGICAL, CEILING MOUNTED
Catalog Number P22310
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the or 1 light head detached from the suspension.There were no reported injuries or adverse consequences.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Additional Manufacturer Narrative
On 18 jul 2025, it was reported by the account that the visum blade light head had disconnected from the suspension.Multiple attempts were made however, the customer did not place a po for service, so no onsite investigation was performed.It is unclear if the issue was resolved.According to device records, the device was installed and began use in 2016, which exceeds the expected device lifetime of 7 years.The most likely root cause is customer misuse, resulting in material failure and light-head separation.However, this can not be confirmed without onsite investigation.There was no patient impact or harm reported.There were no adverse events reported.This issue does not currently exceed any thresholds and will continue to be monitored.
 
Event or Problem Description

Brand Name
VISUM BLADE LIGHT HEAD ASSEMBLY 5 POLE
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
STRYKER-COMMUNICATIONS
571 silveron blvd
flower mound TX 75028
Manufacturer (Section G)
STRYKER-COMMUNICATIONS
571 silveron blvd
flower mound TX 75028
Manufacturer Contact
arsalan rizvi
571 silveron blvd
flower mound, TX 75028
9724107100
MDR Report Key22819395
Report Number0002031963-2025-00004
Device Sequence Number5738662
Product Code FSY
UDI-Device Identifier07613327061178
UDI-Public07613327061178
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K132747
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberP22310
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/18/2025
Supplement Date Received by Manufacturer11/21/2025
Initial Report FDA Received Date08/15/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown